# SDR P5CA2011082000460

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 46,990 hours, 7,679 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE   TO NOSE AREA DURING CLIMBOUT.  (BIRD STRIKE CONDITIONAL INSPECTION COMPLIED WITH AS PER AMM 05-51-14-202-001    RADOME TIME LIMITED REPAIR CARRIED OUT AS PER EO 4453A617 PART 1   WITH A FAA 8110-3 FORM ISSUED ON 20 AUGUST 2011.  PER EO 4453A617 AS PER EO 4453A617 PART 2 ACCOMPLISH REPEAT INSPECTIONS EVERY 5 CYCLES WITH PERMANENT REPAIR WITHIN 2000 FLIGHT HOURS AS PER PART 3).
